# SDR SWAA091390

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 77,273 hours, 55,045 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CRACKED AT BETWEEN BS 188 TO BS 196, WL 208.  REPAIRED SHEAR TIE PER BAC DWG.
